Publications with M. Gitik

All publications by Moti Gitik and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:191 Gitik, M., & Shelah, S. (1984). On the \mathbb I-condition. Israel J. Math., 48(2-3), 148–158. DOI: 10.1007/BF02761160 MR: 770697
Sh:310 Gitik, M., & Shelah, S. (1999). Cardinal preserving ideals. J. Symbolic Logic, 64(4), 1527–1551. arXiv: math/9605234 DOI: 10.2307/2586794 MR: 1780068
Sh:344 Gitik, M., & Shelah, S. (1989). On certain indestructibility of strong cardinals and a question of Hajnal. Arch. Math. Logic, 28(1), 35–42. DOI: 10.1007/BF01624081 MR: 987765
Sh:357 Gitik, M., & Shelah, S. (1989). Forcings with ideals and simple forcing notions. Israel J. Math., 68(2), 129–160. DOI: 10.1007/BF02772658 MR: 1035887
Sh:412 Gitik, M., & Shelah, S. (1993). More on simple forcing notions and forcings with ideals. Ann. Pure Appl. Logic, 59(3), 219–238. DOI: 10.1016/0168-0072(93)90094-T MR: 1213273
Sh:577 Gitik, M., & Shelah, S. (1997). Less saturated ideals. Proc. Amer. Math. Soc., 125(5), 1523–1530. arXiv: math/9503203 DOI: 10.1090/S0002-9939-97-03702-7 MR: 1363421
Sh:582 Gitik, M., & Shelah, S. (2001). More on real-valued measurable cardinals and forcing with ideals. Israel J. Math., 124, 221–242. arXiv: math/9507208 DOI: 10.1007/BF02772619 MR: 1856516
Sh:597 Gitik, M., & Shelah, S. (1998). On densities of box products. Topology Appl., 88(3), 219–237. arXiv: math/9603206 DOI: 10.1016/S0166-8641(97)00176-4 MR: 1632081
Sh:708 Gitik, M., & Shelah, S. (2001). On some configurations related to the Shelah weak hypothesis. Arch. Math. Logic, 40(8), 639–650. arXiv: math/9909087 DOI: 10.1007/s001530100076 MR: 1867686
Sh:805 Gitik, M., Schindler, R.-D., & Shelah, S. (2006). PCF theory and Woodin cardinals. In Logic Colloquium ’02, Vol. 27, Assoc. Symbol. Logic, La Jolla, CA, pp. 172–205. arXiv: math/0211433 MR: 2258707
Sh:1013 Gitik, M., & Shelah, S. (2013). Applications of pcf for mild large cardinals to elementary embeddings. Ann. Pure Appl. Logic, 164(9), 855–865. arXiv: 1307.5977 DOI: 10.1016/j.apal.2013.03.002 MR: 3056300
Sh:1156 Garti, S., Gitik, M., & Shelah, S. (2020). Cardinal characteristics at \aleph_\omega. Acta Math. Hungar., 160(2), 320–336. arXiv: 1812.05291 DOI: 10.1007/s10474-019-00971-0 MR: 4075404